# SDR DXTA2025092205023

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800113
- Aircraft time: 15,928 hours, 10,666 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Battery
- Part number: 99140586
- Part serial: 12101135
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING A BATT OVER TEMP EMERGENCY, THE GEAR WAS COMMANDED DOWN FOR LANDING CONFIGURATION. THE GEAR DID NOT REACT. THE LANDING GEAR HANDLE LOCKED IN PLACE IN THE DOWN POSITION. WE WENT AROUND AND COMPLETED THE MANUAL GEAR EXTENSION VIA THE QRH AND SUCCESSFULLY LANDED WITH THE GEAR EXTENDED.  ELECT TO CHANGE OUT BOTH MAIN SHIP NICAD BATTERIES DUE TO LT OVERHEAT HIGH TEMP IN FLIGHT AND THE NOTED HIGHER RESISTANCE FOR BOTH BATTERY'S TEMP SENSORS WHEN CHECKED. WORK ACCOMPLISHED IAW MM 24-31-00
